# SDR FDEA200901150204

- Difficulty date: January 15, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Stringer Splice
- Part number: A55171538201
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FRONT SPAR INBD END OF THE INTERNAL STRUCTURAL STRINGER NR 1 SPLICE IS CORRODED.  REMOVED CORROSION REF SRM 51-74-10.  OUT OF LIMITS REF SRM 55-11-28.  REMOVED APRON SUPPORT FITTING & STRINGER SPLICE REF SRM 51-40-21;  PARAGRAPH 7.  MACHINED NEW SPLICE REF DWG A55171538.  ALODINED; PRIMED & PAINTED SPLICE REF AMM 51-23-10-0.  PART   MARKED SPLICE P/N A55171538-201 REF GMM 7-0-1001.  LOCATED HOLES IN SPLICE REF SRM 51-40-44.  INSTALLED SPLICE & APRON FITTING REF SRM 51-40-21;  PARAGRAPH 7.
